Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Occasional smoker. Noticed sperm discharge with bowel movements. Do I have a prostate issue?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions

Sometimes when I am taking a Bowel movement a little bit of a sperm/cum like fluid comes out the tip of penis. usually happens when I press really hard. I am worried i may have a prostate issue. Please advise.

I am on paxil cr 25mg no other meds
smoke sometimes/not regular basis
Have been a little constipated lately so I have been pushing hard

No prior medical conditions.

Posted Thu, 21 Mar 2013 in Men's Health
Answered by Dr. Payman Hajiazim 4 hours later
Hi there, thanks for asking. It is not uncommon in constipated people to experience such a thing. Since accumulation or fecal bulk put a pressure on the prostate and its rubbing to the wall of canal causes stimulation of prostate, it can cause the semen to get secreted.
Meanwhile you mentioned that you are using Paxil. It can cause lack of orgasm for men and it can contribute to more accumulation of semen in the body.
Some part of semen is produced in the prostate and it is accumulated there. When it is accumulated, it could be secreted even through urination.
I hope your worries goes away with knowing these issues.
I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor